In this paper, we prove the existence of an open interval for each of which a class of two-point boundary value equations depending on admits at least three solutions. Our main tool is a three critical points theorem of Averna and Bonanno.
Hadjian, A. , & Rostamian, M. (2019). Existence of multiple solutions to a two-point boundary value system via variational method. Caspian Journal of Mathematical Sciences, 8(1), 43-50. doi: 10.22080/cjms.2018.15038.1357
MLA
Armin Hadjian; Mohsen Rostamian. "Existence of multiple solutions to a two-point boundary value system via variational method", Caspian Journal of Mathematical Sciences, 8, 1, 2019, 43-50. doi: 10.22080/cjms.2018.15038.1357
HARVARD
Hadjian, A., Rostamian, M. (2019). 'Existence of multiple solutions to a two-point boundary value system via variational method', Caspian Journal of Mathematical Sciences, 8(1), pp. 43-50. doi: 10.22080/cjms.2018.15038.1357
CHICAGO
A. Hadjian and M. Rostamian, "Existence of multiple solutions to a two-point boundary value system via variational method," Caspian Journal of Mathematical Sciences, 8 1 (2019): 43-50, doi: 10.22080/cjms.2018.15038.1357
VANCOUVER
Hadjian, A., Rostamian, M. Existence of multiple solutions to a two-point boundary value system via variational method. Caspian Journal of Mathematical Sciences, 2019; 8(1): 43-50. doi: 10.22080/cjms.2018.15038.1357